# SDR ZZDA2009419

- Difficulty date: December 14, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L1 DOOR SLIDE PRESSURE LOW.  REPLACED L1 DOOR SLIDE PER AMM 25-61-01-6.
